MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION¿ INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION¿ INTRAOPERATIVE PROBE COVER
Model Number APC1292
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customers have reported a problem with the probe cover.When installing the protection on the probe, the part of the end of the cover that is supposed to stick to the probe does not.The adhesive remains on the white part of the label and not on the cover.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION¿ INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key19235389
Report Number8043817-2024-00010
Device Sequence Number18130741
Product Code PUI
UDI-Device Identifier00748426107407
UDI-Public00748426107407
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/08/2026
Device Model NumberAPC1292
Device Lot Number6103LRD100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown